Polska Biblioteka Wirtualna Nauki

    Kolekcja Matematyczna


 Prosimy o przesyłanie uwag na adres bwm@icm.edu.pl

Studia Mathematica

Tom 101

Warszawa 1991

Spis treści

A. Granas
M. Lassonde
Sur un principe géométrique en analyse convexe1-18
M. MentzenErgodic properties of group extensions of dynamical systems with discrete spectra19-31
A. Hulanicki
E. Damek
Maximal functions related to subelliptic operators invariant under an action of a solvable Lie group33-68
M. FabianOn a dual locally uniformly rotund norm on a dual Vasak space69-81
M. ScheveIsomorphy classes of spaces of holomorphic functions on open polydiscs in dual power series spaces83-104
H. Aimar
L. Forzani
Weighted weak type inequalities for certain maximal functions105-111
S. HofmannA weak molecule condition for certain Triebel-Lizorkin spaces113-122
P. Morales
P. De Lucia
A noncommutative version of a Theorem of Marczewski for submeasures123-138
R. ChengA strong mixing condition for second-order stationary random fields139-153
I. Wik
B. Bojarski
C. Sbordone
The Muckenhoupt class A1(R)155-163
M. Carro
P. Auscher
On relations between operatorson RN, TN and ZN165-182
R. ChengOn the rate of strong mixing in stationary Gaussian random fields183-191
K. Laursen
M. Neumann
Decomposable multipliers and applications to harmonic analysis193-214
B. BarnesClosed operators affiliated with a Banach algebra of operators215-240
Q. SunWeighted norm inequalities on spaces of homogeneous type241-251
S. HarbottleCluster sets of analytic multivalued functions253-267
S. PeszatLaw equivalence of solutions of some linear stochastic equations in Hilbert spaces269-284
S. Lu
D. Yang
The Littlewood-Paley function and φ-trans-form characterizations of a new Hardy space HK2 associated with the Herz space285-298
X. FerniqueSur les espaces de Fréchet ne contenant pas C0299-309
J. ArhippainenOn the ideal structure of algebras of LMC-algebra valued functions311-318
E. LigockaCorrigendum to the paper "On the reproducing kernel for harmonic functions and the space of Bloch harmonic functions on the unit ball in Rn" (Studia Mathematica 87 (1987), 23-32)319-319

Strona główna   Powrót